# SDR FDEA202201140067

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK AT STA. 5-10 DAMAGED REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK PER SRM 53-00-52-2R FIG 201   REPAIR 1
